Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 259, NWS Tulsa, OK

May 2, 20085 counties in Arkansas; 7 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2008, 4:11 AM CDT for 5 counties in Arkansas; 7 counties in Oklahoma. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2008, 4:11 AM CDT (09:11 UTC)
Expired
May 2, 2008, 5:15 AM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 23 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 4:13 AM CDTTSTM WND DMG1 Ne Stigler, OKFEW TREES DOWN.
May 2, 4:15 AM CDTTSTM WND DMGStilwell, OKPOWER LINES DOWN.
May 2, 4:25 AM CDTTSTM WND DMGLincoln, ARNUMEROUS TREES DOWN.
May 2, 4:35 AM CDTTSTM WND DMGSallisaw, OKSEVERAL TREES DOWN JUST NORTH OF SALLISAW.
May 2, 4:43 AM CDTTSTM WND DMGRed Oak, OKMANY LARGE TREE LIMBS DOWN.
May 2, 5:14 AM CDTTSTM WND DMG8 N Mountainburg, AR8 INCH DIAMETER TREE LIMB DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 1:09 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1112 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 020911
SVRTSA
ARC033-047-087-131-143-OKC001-021-061-077-079-121-135-021015-
/O.NEW.KTSA.SV.W.0259.080502T0911Z-080502T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
411 AM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 515 AM CDT

* AT 408 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM WESTVILLE TO 10 MILES SOUTH OF HARTSHORNE...
  MOVING EAST AT 55 MPH.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND 
330.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
31.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3602 9349 3493 9438 3491 9443 3470 9456
      3467 9572 3540 9513 3541 9509 3544 9510
      3604 9461
TIME...MOT...LOC 0911Z 270DEG 49KT 3596 9454 3471 9557

$$
2 follow-up statements
000 
WWUS54 KTSA 020943
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 AM CDT FRI MAY 2 2008

ARC033-047-087-131-143-OKC001-021-061-077-079-121-135-021015-
/O.CON.KTSA.SV.W.0259.000000T0000Z-080502T1015Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-PITTSBURG OK-
LATIMER OK-
443 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR LATIMER...EASTERN PITTSBURG...LE FLORE...HASKELL...SEQUOYAH...
SOUTHEASTERN CHEROKEE...ADAIR...SOUTHERN MADISON...NORTHWESTERN
FRANKLIN...CRAWFORD...SEBASTIAN AND SOUTHERN WASHINGTON COUNTIES...

AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BLACK OAK TO TALIHINA...MOVING EAST AT 55
MPH.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND 
330.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
31.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3602 9349 3493 9438 3491 9443 3470 9456
      3467 9572 3540 9513 3541 9509 3544 9510
      3604 9461
TIME...MOT...LOC 0943Z 270DEG 49KT 3598 9407 3473 9511

$$
000 
WWUS54 KTSA 020954
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
454 AM CDT FRI MAY 2 2008

OKC021-121-021004-
/O.CAN.KTSA.SV.W.0259.000000T0000Z-080502T1015Z/
CHEROKEE OK-PITTSBURG OK-
454 AM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PITTSBURG AND
SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...

LAT...LON 3602 9349 3493 9438 3491 9443 3470 9456
      3469 9546 3538 9505 3603 9448
TIME...MOT...LOC 0954Z 270DEG 50KT 3597 9397 3473 9501

$$

ARC033-047-087-131-143-OKC001-061-077-079-135-021015-
/O.CON.KTSA.SV.W.0259.000000T0000Z-080502T1015Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
ADAIR OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-LATIMER OK-
454 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR LATIMER...LE FLORE...EASTERN HASKELL...SEQUOYAH...SOUTHERN
ADAIR...SOUTHERN MADISON...NORTHWESTERN FRANKLIN...CRAWFORD...
SEBASTIAN AND SOUTHERN WASHINGTON COUNTIES...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SULPHUR CITY TO TALIHINA...MOVING EAST AT
55 MPH.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 300 AND
330.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
31.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3602 9349 3493 9438 3491 9443 3470 9456
      3469 9546 3538 9505 3603 9448
TIME...MOT...LOC 0954Z 270DEG 50KT 3597 9397 3473 9501

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:34 AM CDT, 37 minutes earlier.

Area forecast discussion, May 2, 3:34 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT FRI MAY 2 2008

.MESOSCALE UPDATE...
DURING THE PAST HOUR TDWR DATA SUGGESTS A
STRONG LIKELIHOOD THAT A TORNADO OCCURED
IN MAYES COUNTY FROM A QUICK SPIN-UP ON THE
LINE.

CONDITIONS REMAIN FAVORABLE FOR RAPID TORNADO
FORMATION ANYWHERE ALONG THE LINE.  ENVIRONMENTAL
DATA SUGGESTS THE GREATEST TORNADO THREAT
THROUGH 430 AM IS FROM CHEROKEE COUNTY NORTHEAST
TOWARD MIAMI AND NORTHWEST BENTON COUNTY.

ANY TORNADOES THAT OCCUR WILL DEVELOP QUICKLY
WITH A LIMITED CHANCE FOR SIGNIFICANT WARNING
LEAD TIME.

ALL INTERESTS AHEAD OF THIS LINE SHOULD CONTINUE
TO MONITOR ITS PROGRESS CLOSELY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, May 1, 10:53 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT THU MAY 1 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1043 PM CDT THU MAY 1 2008

...ADDITIONAL STORMS WILL MOVE THROUGH THE AREA OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AROUND MIDNIGHT...OSAGE COUNTY.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.

DISCUSSION...
A COLD FRONT WILL SWEEP ACROSS THE AREA OVERNIGHT. A LINE OF
STORMS WITH AND SLIGHTLY AHEAD OF THE FRONT IS EXPECTED TO REACH
NORTHWEST OSAGE COUNTY AROUND MIDNIGHT AND CONTINUE MOVING
ACROSS THE REGION REACHING NORTHWEST ARKANSAS BETWEEN 3 AND 5 AM.
THE PROGRESSIVE LINEAR NATURE OF CONVECTION OVERNIGHT SUGGESTS A MUCH
LARGER AREA OF EASTERN OKLAHOMA WILL BE EFFECTED BY STORMS THAN
THE SCATTERED SUPER CELLS NORTHWEST OF TULSA THURSDAY EVENING.

LARGE HAIL AND DAMAGING WINDS WILL THE PRIMARY THREAT WITH A SMALL
RISK OF TORNADOES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT MAY LINGER IN THE REGION
EARLY FRIDAY MORNING BEFORE ENDING BY MID MORNING AS THE FRONT AND
UPPER LEVEL SYSTEM MOVE AWAY FROM THE FORECAST AREA. A QUIET PERIOD IS
EXPECTED FOR THE WEEKEND. A CHANCE OF THUNDERSTORMS RETURNS SUNDAY
NIGHT AS THE NEXT SYSTEM APPROACHES. A CHANCE FOR THUNDERSTORMS
REMAINS IN THE FORECAST MONDAY THROUGH WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 2, 2:12 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     HAIL             SAND SPRINGS            36.14N 96.11W
05/02/2008  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL

&&

DMJ
Local storm report, May 2, 2:14 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     HAIL             4 N HOMINY              36.47N 96.39W
05/02/2008  E0.75 INCH       OSAGE              OK   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL

&&

DMJ
Local storm report, May 2, 2:32 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND DMG     3 E BRISTOW             35.83N 96.34W
05/02/2008                   CREEK              OK   LAW ENFORCEMENT

            TWO ROOFS REMOVED FROM BUILDINGS AND SCATTERED ACROSS
            ROADWAY. TIME ESTIMATED FROM RADAR DATA.

&&

JBM
Local storm report, May 2, 2:47 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
247 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     TSTM WND DMG     BRISTOW                 35.83N 96.39W
05/02/2008                   CREEK              OK   EMERGENCY MNGR

            MAJOR TREE DAMAGE THROUGHOUT TOWN WITH TELEPHONE POLES
            ALSO DOWNED.

&&

JBM
Local storm report, May 2, 3:05 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     HAIL             JAMESVILLE              35.76N 95.64W
05/02/2008  E1.00 INCH       MUSKOGEE           OK   EMERGENCY MNGR

&&

JBM
Local storm report, May 2, 3:28 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
328 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
05/02/2008  M68.00 MPH       MUSKOGEE           OK   MESONET

0300 AM     TSTM WND GST     7 E CENTRAILIA          36.80N 95.21W
05/02/2008  M60.00 MPH       CRAIG              OK   MESONET

0305 AM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
05/02/2008  M61.00 MPH       MUSKOGEE           OK   MESONET

0315 AM     TSTM WND GST     5 S ADAIR               36.36N 95.27W
05/02/2008  M60.00 MPH       MAYES              OK   MESONET

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 3:30 AM CDTSevere Thunderstorm WarningTSABenton60 min
May 2, 4:02 AM CDTTornado WarningTSABenton, Washington43 min
May 2, 4:21 AM CDTTornado WarningTSABenton, Washington24 min
May 2, 4:26 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington79 min
May 2, 4:47 AM CDTTornado WarningTSABenton13 min
May 2, 5:10 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington80 min
May 2, 6:12 AM CDTAreal Flood AdvisoryTSAFranklin30 days
May 1, 7:08 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee67 min
May 1, 7:38 PM CDTTornado WarningTSAPawnee67 min
May 1, 7:42 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee63 min
May 1, 8:28 PM CDTTornado WarningTSAOsage, Pawnee62 min
May 1, 8:45 PM CDTTornado WarningTSACreek, Pawnee31 min
May 1, 9:21 PM CDTTornado WarningTSAOsage30 min
May 2, 12:26 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 2, 1:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa62 min
May 2, 1:27 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more63 min
May 2, 2:13 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 4 more62 min
May 2, 2:29 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers61 min
May 2, 3:09 AM CDTTornado WarningTSAMayes31 min
May 2, 3:16 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, McIntosh, Mayes and 4 more59 min
May 2, 5:45 AM CDTSpecial Weather StatementTSAPushmataha45 min
May 2, 6:06 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha54 min
May 2, 6:28 AM CDTSevere Thunderstorm WarningTSAPushmataha47 min
May 2, 7:01 AM CDTSevere Thunderstorm WarningTSALeFlore48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.